# SDR DALA2015060103527

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 532 hours, 192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL 710 F/A REPORTED ACRID FUMES IN AFT CABIN.  AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE CHECKED RECIRCULATING EQUIPMENT, IFE AND CARGO COMPARTMENTS.  NO FUEL OR HYD LEAKS, DRAIN MASTS OK.  INSPECTED ALL CABIN LIGHTS, SEAT ENTERTAINMENT AND POWER OUTLETS. CHECKED EMERGENCY LIGHTS AND POWER, NO FAULTS FOUND.  RAN BOTH ENGINES AND PACKS CHECKED COFFEEMAKERS AND OVENS. NO PROBLEMS FOUND ACFT RETURNED TO SERVICE.
